Discrete structures on manifolds

T. Venkatesh, Sarika M. Patil, J.V. Ramanaraju


In this exposition, we consider group theoretic arguments in order to obtain discrete structures on certain smooth manifolds. This review work essentially looks at group actions on homogeneous spaces which ultimately lead to tessellations on smooth manifolds. Apart from applications of such discretization’s, we also mention the pedagogical advantages while explaining Non-Euclidean geometry.

Full Text: PDF

How to Cite this Article:

T. Venkatesh, Sarika M. Patil, J.V. Ramanaraju, Discrete structures on manifolds, J. Math. Comput. Sci., 4 (2014), 797-803

Copyright © 2014 T. Venkatesh, Sarika M. Patil, J.V. Ramanaraju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2024 JMCS